# SDR UF6A981220

- Difficulty date: December 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854AW
- Make and model: Bag ATP
- Aircraft serial: 2028
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 270
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN - CORROSION AT STA 270AS UNDER FLOORBOARD 241FF, EF, AND 242CF.  MAINTENANCE REMOVED CORROSION AND FABRICATED TOP STRAP OF 2024-T3 .063 INCH THICK.  INSTALLED STRAP USING MS20426AD6 RIVETS.  WORK DONE IAW DER REPORT NR 98-199.  AIRCRAFT TT:  14,383.  (X)
